# SDR USAA2015040300007

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 8,703 hours, 3,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22C RED LIGHT COVER FOR EMER EXIT FLOOR PATH LIGHTING MISSING.  REPLACED EMER EXIT LIGHT ASSEMBLY AT ROW 22C IAW AMM 363-51-19-0101-A.
